15 Oct 2011
The info on the Voltaren gel package says NOT to use a heating pad or any other device, BUT on my bad days, I usually wait about one hour and put the heating pad on LOW for about one hour or less and SOMETIMES it helps and sometimes it doesn't. The days it does help, I am thankful but I don't push it beyond what I just described. This is MY situation and I do not recommend this. Just because I do it, does not mean I am doing the right thing. I would check with my doctor to find out why the pain levels are increasing. That is the first thought. There has got to be a reason why the pain levels are increasing and that is the focus of why you are not supposed to do this. I could be doing something very wrong. My last resort is to take aspirin in hopes that this will help any swelling areas. That is about the best advise I can give for MY situation but PLEASE check with your doctor before doing anything like this.
I know my doctor is going to chew me out for doing what I am doing, but like I said, SOMETIMES it helps and SOMETIMES it doesn't. Wish I could be more helpful.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I was prescribed the patch yesterday, now I see there is a gel on the market. No one mentions the price of the gel, the patch is VERY expensive, but ...
2 answers • 8 Nov 2009
... am concerned about using so close to the brain. Should I be concerned?
1 answer • 8 Jan 2010
... anyone else ever heard of it being used for this?
1 answer • 1 Feb 2010
I used to take Voltaren in pill form but my endoscopy showed a lot of irritation. I was recently given the gel and it work with the pain I experience ...
3 answers • 7 Aug 2011
I tend to bruise easily on my arms. Is this from using the gel on my shoulder and knees?i can just bump my arm on door or counter and it turns very ...
0 answers • 28 Jun 2016